# SDR SWAA2023101704639

- Difficulty date: September 26, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737-79P
- Aircraft serial: 30036
- Aircraft time: 57,956 hours, 37,763 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING O/B AFT FLAP I/B UPPER TRAILING EDGE TIP DELAMINATED DOT 223-LWAF2.<[01] FINAL STATEMENT: ACCOMPLISHED UT DISBOND INSP. ON UPPER SKIN AT LEFT WING O/B AFT I/B TRAILING EDGE IAW B737 NDT PART 1; 51-04-00 AND PART 4; 51-00-05. DISBOND NOTED; DAMAGE SIZE 6' X 8'. LEFT WING O/B AFT FLAP REINSTALLED ON TASK CARD TTG8Q00NNDR0.;[02] FINAL INSPECTION; VERIFIED STEP #1. DISBOND MATERIAL AREA BEYOND/EXCEEDED PERMITTED ALLOW DIMENSIONS. FLAP REINSTALLED ON TASK CARD TTG8Q00NNDR0.
